Volume 1, Issue 2
The Classical Solution of the Periodic Stefan Problem

Yin Hongming

J. Part. Diff. Eq.,1(1988),pp.43-60

Published online: 1988-01

Preview Purchase PDF 0 2354
Export citation
  • Abstract
  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-1-43, author = {}, title = {The Classical Solution of the Periodic Stefan Problem}, journal = {Journal of Partial Differential Equations}, year = {1988}, volume = {1}, number = {2}, pages = {43--60}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5859.html} }
TY - JOUR T1 - The Classical Solution of the Periodic Stefan Problem JO - Journal of Partial Differential Equations VL - 2 SP - 43 EP - 60 PY - 1988 DA - 1988/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5859.html KW - AB -
Yin Hongming. (1970). The Classical Solution of the Periodic Stefan Problem. Journal of Partial Differential Equations. 1 (2). 43-60. doi:
Copy to clipboard
The citation has been copied to your clipboard